# SDR AWXA9900008

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FRAME FWD OF STATION 967 LT OUTBOARD MAIN CABIN 25 FROM CENTERLINE.  REPAIRED FLOORBEAM PER SRM 51-70-12 PG 1-7, SRM 53-00-51 PG 201-211, SRM 51-40-02 PG 9-11.
